# SDR SWAA2016061352795

- Difficulty date: June 8, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 63,995 hours, 38,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 141A8222
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER DOOR PAN CUTOUT REVEAL ANGLE CRACKED AT DOOR LOWER HINGE POINT.  R & R ANGLE IAW SRM & DWG.
